I have acid reflux and was given ketorolac. And baclofen i had blood comeing out both ends. Went back to the ER they took me off them both and i am still geting blood when going to the bathroom not a lot but some its black. And there is pain pain in my lower abdomen. What can this mean its been going on for 3 days and its not leting up/ The guy at wallgreens was shocked that i was given that with acid reflux
22 May 2010
Ketorolac are a nonsteroidal anti-inflammatory drug (NSAID). It may cause an increased risk of serious and sometimes fatal heart and blood vessel problems (eg, heart attack, stroke). The risk may be greater if you already have heart problems or if you take Ketorolac for a long time. Do not use Ketorolac right before or after coronary artery bypass graft (CABG).
Ketorolac may cause an increased risk of serious and sometimes fatal stomach ulcers and bleeding. Elderly patients may be at greater risk. This may occur without warning signs.
Do not use Ketorolac if:
you are allergic to Ketorolac, aspirin, or any other NSAIDs (eg, ibuprofen, celecoxib)
you are taking aspirin or another NSAID (eg, ibuprofen, celecoxib)
you are breast-feeding or are in labor
you have recently had or will be having CABG
you have a stomach ulcer or a history of ulcers or severe stomach problems (eg, bleeding, perforation)
you have severe kidney problems or are at risk of kidney failure (eg, low blood volume, dehydrated)
you have bleeding in the brain (eg, stroke, aneurysm) or bleeding problems (eg, platelet disorder, hemophilia), or you are at risk of bleeding
I think this is why the guy at walgreens was surprised that you were given this med.
23 May 2010
This med is an NSAID and you may have more than acid reflux, you could have an ulcer or diverticulosis and it made you bleed from an already irritated ulcer or diverticula. If you start running fever, or get much worse, go back to the ER. If you think you are ok until Monday, get to the doctor as soon as you can Monday and get this checked out. The black look is likely old blood, from the start of this episode.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 5 Nov 2009
I had a severe allergic reaction a few weeks ago- first got a steroid shot and then on prednisone tapering from 60 for 6 days. I ended on Tuesday and ...
1 answer • 29 Nov 2009
1 answer • 27 Apr 2010
my 19 year old daughter has been on Strattera for about three weeks and for the last four days has been experiencing discomfort of burning and some ...
1 answer • 22 May 2010